# SDR UALA2011120606721

- Difficulty date: December 6, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,589 hours, 9,905 cycles
- Engine: Pwa PW4052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Damaged
- Location: Rt Hyd Edp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT HYDRAULIC PUMP PRESSURE LIGHT ILLUMINATED WITH SWITCH IN AUTO.   MAINT FOUND NO VOLTAGE AT RT HYD EDP CONNECTOR D486 (WDM 29-11-22) WHEN SWITCH IS "ON" OR "AUTO".  WHEN SWITCH IS ROTATED PART OF THE WAY, PRESSURE COMES ON & STAYS ON.  SWITCH SUSPECTED ON OVERHEAD HYD SYSTEM CONTROL PANEL.  REPLACED RT HYD PUMP SELECT SWITCH S7 AT P5 PANEL.  OPS CHECKED HYD SYSTEM OKAY.
